# SDR MASA2012121452346

- Difficulty date: December 14, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N521LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10261
- Aircraft time: 15,257 hours, 10,905 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ASH FLIGHT 3802 DECLARED AN EMERGENCY AND RETURNED TO THE FIELD DUE TO A AFT LAV SMOKE WARNING MESSAGE ON EICAS.  THE CREW ALSO ADVISED THAT THE CABIN AREA HAD ACCUMULATED A HAZE AND AN ODOR.  THE WARNING INDICATION CAME ON AT APPROXXIMATELY 500 FEET IN THE AIR AND PERSISTED UNTIL THE AIRCRAFT WAS BACK ON THE GROUND.  THE CREW ADVISED THAT THE APU WAS OFF AND THE ENGINES WERE THE SELECTED BLEED SOURCE.  THE CREW DID NOT HAVE TIME TO ISOLATE THE SOURCE OF THE SMOKE.  MAINTENANCE DETERMINED THAT THE LEFT PACK WAS THE SOURCE OF THE SMOKE AND FUMES BY PERFORMING HIGH POWER ENGINE RUNS AND OPERATING THE PACKS WITH MULTIPLE BLEED CONFIGURATIONS.  THE LEFT PACK WAS PLACED ON MEL.
